# SDR SWAA2024050980920

- Difficulty date: April 30, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142NW HAS CRACKS.<[01] RECEIVED NEW PANEL 142NW P/N 453A2510-1 ITEM NUMBER SS5277000040 REF BAC DWG 453A2510 REV C AND B737-NG AIPC 25-52-19-01B PANEL INSTALLED ON CUSTOMER CARD TTG8Q00T278P AND HAECO CARD 20156.;[02] VERIFIED RECEIVED NEW PANEL 142NW P/N 453A2510-1 ITEM NUMBER SS5277000040 REF BAC DWG 453A2510 REV C AND B737-NG AIPC 25-52-19-01B PANEL INSTALLED ON CUSTOMER CARD TTG8Q00T278P AND HAECO CARD 20156.
